MathSciNet Relay Station
MathSciNet bibliographic data
MR2742241 93D20 (93B50 93D15)
Xu, Honglei; Teo, Kok Lay Exponential stability with $L_2$-gain condition of nonlinear impulsive switched systems. IEEE Trans. Automat. Control 55 (2010), no. 10, 2429–2433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement